Please use this identifier to cite or link to this item:
Title: On the Gorenstein property of rees and form rings of power of ideals
Author: Herrmann, Manfred, 1932-
Ribbe, J.
Zarzuela, Santiago
Keywords: Anells commutatius
Àlgebra commutativa
Anells locals
Commutative rings
Commutative algebra
Local rings
Issue Date: 1994
Publisher: American Mathematical Society
Abstract: In this paper we determine the exponents n for which the Rees ring R(In) and the form ring grA (In) are Gorenstein rings, where I is a strongly Cohen-Macaulay ideal of linear type (including complete and almost complete intersections) or an m-primary ideal in a local ring A with maximal ideal m.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR .
It is part of: Transactions of the American Mathematical Society, 1994, vol. 342, núm. 2, p. 631-643.
Related resource:
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
83990.pdf1.39 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.